# SDR DALA2024022602641

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 197
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #2 ON STA 197 AT PASSENGER DOOR 1L. SUMMARY OF NRC 00139: BEAM #2 ON STA 197 AT PASSENGER DOOR 1L WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 8 REPAIR 8. (LP #0218077)
